# SDR HALA20231226052

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 33,233 hours, 77,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD 1/3 EMERGENCY OVHD LIGHTS INOP WILL SWITCH ON. REMOVED AND REPLACED POWER SUPPLY AT B5-227 PER FIM 33-50 TASK 801. OPS CHECK GOOD. OK FOR SVC.
